BUOSO, DAVIDE

BUOSO, DAVIDE  

Dipartimento di Scienze Matematiche  

036635  

Mostra records
Risultati 1 - 4 di 4 (tempo di esecuzione: 0.016 secondi).
Citazione Data di pubblicazione Autori File
A Minimaxmax Problem for Improving the Torsional Stability of Rectangular Plates / Berchio, Elvise; Buoso, Davide; Gazzola, Filippo; Zucco, Davide. - In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS. - ISSN 0022-3239. - STAMPA. - 177:1(2018), pp. 64-92. [10.1007/s10957-018-1261-1] 1-gen-2018 Berchio, ElviseBuoso, DavideZUCCO, DAVIDE + -
On the variation of longitudinal and torsional frequencies in a partially hinged rectangular plate / Berchio, Elvise; Buoso, Davide; Gazzola, Filippo. - In: ESAIM. COCV. - ISSN 1292-8119. - STAMPA. - 24:1(2018), pp. 63-87. [10.1051/cocv/2016076] 1-gen-2018 Berchio, ElviseBuoso, Davide + -
Analyticity and criticality results for the eigenvalues of the biharmonic operator / Buoso, Davide. - 176:(2016), pp. 65-85. (Intervento presentato al convegno Italian-Japanese workshop on Geometric Properties for Parabolic and Elliptic PDE’s, GPPEPDEs 2015 tenutosi a ita nel 2015) [10.1007/978-3-319-41538-3_5]. 1-gen-2016 BUOSO, DAVIDE -
A few shape optimization results for a biharmonic Steklov problem / Buoso, Davide; Provenzano, Luigi. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 259:5(2015), pp. 1778-1818. [10.1016/j.jde.2015.03.013] 1-gen-2015 BUOSO, DAVIDE + -